Alert archive / New Jersey / Dense Fog Advisories in 2012
Dense Fog Advisory 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Dec 17, 2012, 3:27 PM EST for 4 states. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2012, 3:27 PM EST (20:27 UTC)
- Expired
- Dec 18, 2012, 3:22 AM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 34 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023 WWUS71 KPHI 172027 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EST MON DEC 17 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-181000- /O.NEW.KPHI.FG.Y.0016.121217T2027Z-121218T1400Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 327 PM EST MON DEC 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...DENSE FOG IS OCCURRING IN SOME SPOTS LATE THIS AFTERNOON. THE DENSE FOG WILL BECOME WIDESPREAD AFTER SUNSET...AND CONTINUE INTO TUESDAY MORNING. THE EVENING COMMUTE AND THE MORNING COMMUTE TUESDAY WILL BE AFFECTED BY DENSE FOG. * IMPACTS...DENSE FOG IS EXPECTED TO IMPACT TRAVEL AND INCREASE TRAVEL TIMES. EXERCISE CAUTION...REDUCE DRIVING SPEEDS AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
1 follow-up statement
890 WWUS71 KPHI 180822 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 AM EST TUE DEC 18 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-180930- /O.CAN.KPHI.FG.Y.0016.000000T0000Z-121218T1400Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 322 AM EST TUE DEC 18 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. WHILE PATCHY FOG MAY STILL BE ACROSS THE AREA EARLY TODAY...THE FOG IS NOT EXPECTED TO BECOME DENSE. VISIBILITIES SHOULD REMAIN A MILE OR HIGHER EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Dec 17, 12:27 PM EST, 3 hours earlier.
Area forecast discussion, Dec 17, 12:27 PM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EST MON DEC 17 2012
.SYNOPSIS...
A WARM FRONT EXTENDS FROM CAPE MAY NEW JERSEY INTO LOW PRESSURE
OVER THE OHIO VALLEY. THE INTENSIFYING LOW CROSSES PENNSYLVANIA
TONIGHT AND SENDS A COLD FRONT ACROSS OUR WATERS TUESDAY MORNING.
HIGH PRESSURE OVER THE SOUTHEAST USA BRIEFLY CONTROLS OUR WEATHER
WEDNESDAY. A STRONG LOW PRESSURE SYSTEM THEN MOVES NORTHEASTWARD
INTO THE GREAT LAKES ON THURSDAY WHIPPING A COLD FRONT ACROSS OUR
AREA EARLY FRIDAY. THIS LARGE STORM SYSTEM THEN SHIFTS INTO NEW
ENGLAND AND THE MARITIMES DURING THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WARM FRONT WILL BE ACROSS THE AREA TODAY. A SFC LOW MOVING ALONG
THE FRONT IS CROSSING THE AREA EARLY THIS MORNING AND HAS TAKEN
THE STEADY RAINS AWAY FROM THE AREA. HOWEVER A SLIGHT CHANCE OF
RAIN REMAINS FOR ANY LINGERING SHOWERS. CLOUDS, PATCHY DRIZZLE
AND FOG WILL LINGER ACROSS MUCH OT THE REGION TODAY. THE DENSE FOG
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN CANCELLED AS
VISIBILITY RESTRICTIONS FROM THE FOG ARE ABOVE 1/4 MILE IN ALL
BUT A FEW PATCHY SPOTS. LOWERED TEMPERATURES AND DEWPOINTS THIS
AFTERNOON UPDATE ACROSS THE REGION DUE TO THE NORTHEASTERLY FLOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
ANOTHER SFC WAVE WILL RIDE ALONG THE STALLED FRONT TONIGHT.
CATEGORICAL POPS ARE IN THE FCST FOR THIS FEATURE. ISOLATED TS IS
POSSIBLE...ESPECIALLY ACROSS THE SRN HALF OF THE FCST AREA. PATCHY
DENSE FOG WILL ALSO CONTINUE. RAINFALL WILL END UP AROUND 1/3RD INCH
ACROSS THE SRN AREAS AND 2/3RDS OF AN INCH ACROSS THE NORTH. LOW
TEMPERATURES TONIGHT WILL REMAIN MILD...IN THE 40S ACROSS THE
REGION.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
500 MB: A SHARPENING NEGATIVE TILT TROUGH CROSSES THE MID ATLANTIC
STATES TUESDAY FOLLOWED BY RIDGING WEDNESDAY. A HIGHER AMPLITUDE
TROUGH FROM SOUTH CENTRAL CANADA TO MISSOURI ON THURSDAY STRENGTHENS
INTO A LARGE STORM CIRCULATION AS IT MOVES INTO THE NORTHEASTERN
UNITED STATES FRIDAY...EVENTUALLY WEAKENING OVER SOUTHEAST CANADA
LATE IN THE WEEKEND.
TEMPERATURES: CALENDAR DAY AVERAGES ABOUT 15 DEGREES ABOVE NORMAL
TUESDAY...NEARLY 10 DEGREES ABOVE NORMAL WEDNESDAY AND 5 TO 10
DEGREES ABOVE NORMAL THURSDAY AND FRIDAY BEFORE TUMBLING TO
SEASONABLY COLD READINGS NEXT WEEKEND!
THE DAILIES...
TUESDAY...LEFTOVER SHOWERS SHOULD BE ENDING EARLY IN THE DAY WITH A
NARROW LINE OF SHOWERS (ISOLATED EMBEDDED THUNDER-SMALL HAIL?)
POSSIBLY OCCURRING EARLY IN THE EARLY AFTERNOON (PA/NJ) WITHIN THE
REMAINING UNSTABLE AIRMASS BENEATH THE COLD TROUGH ALOFT CROSSING
THE REGION. WIND SW G20-25 KTS IN THE MORNING SHIFTING NW LATE IN
THE DAY WITH GUSTS TO 30 TO POSSIBLY 35 KNOTS.
TUESDAY NIGHT...CLEARING. NW G UNDER 20 KTS EXCEPT POCONOS G25-30
KTS.
WEDNESDAY...MOSTLY SUNNY AND BREEZY OR WINDY...NW G25-30 KTS.
MODELS DIFFER ON THE INTENSITY OF THE SFC LOW CROSSING THE BOSTON
AREA LATE TUESDAY AND SEAWARD THEREAFTER WITH THE RESULTANT WIND
GUSTS A BIT UNCERTAIN. CONFIDENCE ON MAX GUSTS IS BELOW AVG.
WEDNESDAY NIGHT...MOSTLY CLEAR. DIMINISHING N WIND.
THURSDAY...INCREASING CLOUDS WITH S-SE FLOW G15 TO POSSIBLY 25 KTS
IN THE AFTN AND A CHANCE OF SHOWERS BY DAYS END AS THE NEXT COLD
FRONT APPROACHES FROM THE WEST. CONSIDERABLE TIMING UNCERTAINTY
STILL EXISTS REGARDING THE ARRIVAL OF THE CLOUD SHIELD AND
SHOWERS. 00Z/17 EC/UKMET ARE SLOWER THAN THE GEFS. CONFIDENCE IN
THE FCST DETAILS IS BELOW AVG.
THURSDAY NIGHT...SHOWERS AND MAYBE ISOLATED TSTMS WITH CFP WSHIFT
BECOMING GUSTY W 25-35 KNOTS. TIMING UNCERTAINTY REGARDING THE
DEPARTURE OF THE CFP AND THE ASSTD CLOUDS/SHOWERS/WSHIFT. BL WIND
IS STRONG IN THE WAA SLY FLOW AND MIGHT EVEN HAVE A BRIEF BIT OF A
SOUTHERLY FLOW WIND ADVY CONDITION.
FRIDAY...WIND ADVISORY POTENTIAL. BLUSTERY WEST WIND TO 35 TO NEAR
40 KNOTS. THE BEGINNING OF AN EXTENDED PERIOD OF BLUSTERY CYCLONIC
FLOW. TROUGH ASSOCIATED WRAPAROUND SNOW SHOWERS AND FLURRIES POSSIBLE
IN EASTERN PA.
SATURDAY AND SUNDAY....CONTINUED BLUSTERY WITH VARIABLE CLOUDINESS
IN THE EXTENSIVE CYCLONIC FLOW AROUND THE NORTHERN NEW ENGLAND
LOW PRESSURE CENTER. COULD HAVE A SECONDARY CFP THROUGH THE REGION
THIS WEEKEND TO ASSIST THE COOLING PROCESS AND GENERATE AN ENHANCED
PERIOD OF SNOW SHOWERS OR FLURRIES. OTRW LAKE EFFECT SHOWERS
SHOULD COAT THE POCONOS OVER THE WEEKEND. W-NW WINDS G 30 TO NEAR 40
KNOTS EACH MIDDAY- AFTERNOON AND TEMPS PROBABLY COOLING TO NEAR
NORMAL AS THIS SYSTEM TRIES TO MAKE ITS OWN COLD AIR. CONFIDENCE
ON TEMPS FINALLY GETTING BACK TO NORMAL IS A LITTLE LESS THAN
IDEAL.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A WARM FRONT ACROSS THE AREA TODAY WILL PRODUCE WIDESPREAD LOW
CLOUDS AND OCNL RAINS AND DRIZZLE. IFR CONDITIONS WILL BE COMMON
ACROSS THE TERMINALS TODAY AND TONIGHT. NO SIGNIFICANT IMPROVEMENT
EXPECTED BETWEEN THE FIRST SFC WAVE (THIS MORNING) AND THE SECOND
ONE (TONIGHT). WINDS WILL BE RATHER LIGHT TODAY AND THEN SWITCH
BACK TO AN ERLY OR SERLY DIRECTION TONIGHT. TONIGHT...IFR/LIFR IN
RAIN AND FOG.
OUTLOOK...
TUESDAY...ANY SUB-VFR CONDITIONS SHOULD QUICKLY IMPROVE TO VFR
BKN AOA 4000 FT FROM SOUTHWEST TO NORTHEAST BY MID-MORNING AS THE
SHOWERY RAINS END. SOUTHWEST G 20-25 KTS IN THE MORNING SHIFT NW
DURING MID OR LATE AFTN. A NARROW LINE OF SHOWERS ASSTD WITH THE
WSHIFT MAY OCCUR MIDDAY/EARLY AFTN NEAR KRDG, KABE TO KTTN.
WEDNESDAY...VFR WITH GENERALLY SCT CLOUDS AOA 4000 FT AND GUSTY
WEST WINDS UP TO 30 KNOTS, DIMINISHING DURING THE EVENING.
THURSDAY...VFR LOWERING TO SUB-VFR IN SHOWERS LATE DAY OR AT NIGHT.
SOUTH-SOUTHEAST WINDS WITH GUSTS 15 TO POSSIBLY 25 KNOTS IN THE
AFTN THEN SHIFTING W 25 TO 35 KTS LATE AT NIGHT. THERE IS A CHANCE
OF LOW-LEVEL WIND SHEAR ESPECIALLY AT NIGHT AS A SOUTHWESTERLY
LOW- LEVEL JET INCREASES TO ABOUT 55 KNOTS NEAR 2,000 FEET.
FRIDAY...A STRONG COLD FRONT HAS EITHER SWEPT THROUGH THE AREA PRIOR
TO OR JUST AFTER DAYBREAK WITH ANY SHOWERS ENDING. SUSTAINED WEST
WINDS 20 OCNLY GUSTY 35 TO 40 KNOTS. SNOW SHOWERS OR FLURRIES MAY
WRAPAROUND THE STORM SYSTEM DOWN INTO EASTERN PENNSYLVANIA DURING
THE AFTERNOON. LATE FRI NIGHT...SOME OF THE MODEL GUIDANCE SUGGESTS
WNW WIND AT 2000 FT NEAR 55 FT.
&&
.MARINE...
WE WILL KEEP THE SCA FLAG ALONG THE NORTHERN COASTAL WATERS AS IS
FOR THE MORNING. SEAS UP TO 6-7FT HAVE BEEN OBSERVED AT BUOY 44065
FOR THE OVERNIGHT AND WINDS HAVE BEEN GUSTING OVER 20 KTS. WHILE THE
WIND GUSTS WILL DECREASE TODAY AS THE SFC LOW PASSES THROUGH...IT
WILL TAKE LONGER FOR THE SEAS TO DIMINISH. A FRONT AND WEAK LOW WILL
CROSS TE WATERS TODAY...SO WIND DIRECTION WILL BE TRICKY. THE
DIRECTIONS SHOULD MOSTLY BE NE OR N OVER THE NRN WATERS AND SE TO S
OVER THE SOUTHERN WATERS. TONIGHT...WIND DIRECTIONS SHOULD SWITCH
BACK TO SE OR E ON THE WATERS.
OUTLOOK...
TUESDAY...WIDESPREAD STRONG SCA IN THE AFTN-EVENING OR A MARGINAL GALE
FOR WNW GUSTS 35 KTS.
WEDNESDAY...WIDESPREAD SCA CONDITIONS GRADUALLY EASE AT NIGHT. NW
WIND G 20-30 KTS BECOMING N AT NIGHT AND G DIMINISHING TO LESS THAN
20 KTS. ITS POSSIBLE GALE FORCE NW WIND GUSTS WILL BE OCCURRING
WEDNESDAY MORNING. THERE IS UNCERTAINTY REGARDING THE STRENGTH OF
THE WIND GUSTS...IN PART CAUSED BY THE SPREAD IN THE PRESSURE
INTENSITY FORECAST AS THE LOW PRESSURE SYSTEM MOVES SEAWARD FROM
THE BOSTON AREA.
THURSDAY...SCA DEVELOPS LATE DAY IN THE SOUTH-SOUTHEAST FLOW AHEAD
OF THE COLD FRONT WITH WESTERLY GALES POSSIBLE LATE AT NIGHT.
FRIDAY...WESTERLY GALES LIKELY WITH GUSTS 35 TO 40 KNOTS.
&&
.TIDES/COASTAL FLOODING...
POSITIVE TIDAL DEPARTURES ALONG THE ATLANTIC COAST AT 10AM ARE
IN THE 1.2 TO 1.4 FEET RANGE. BASED ON LATEST INFORMATION, WE WILL
REMAIN JUST BELOW MINOR COASTAL FLOODING THRESHOLD. NEXT HIGH TIDE
CYCLE TONIGHT IS LOWER, SO NO PROBLEMS EXPECTED DURING THAT HIGH
TIDE EITHER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
FOR ANZ430-431-450>455.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EST TUESDAY FOR ANZ430-
431-452>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ450-451.
&&
SYNOPSIS...DRAG
NEAR TERM...GAINES/O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/SZATKOWSKI/O'HARA
MARINE...DRAG/SZATKOWSKI/O'HARA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 17, 9:13 AM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 913 AM EST MON DEC 17 2012 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 103>106-181415- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 913 AM EST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY DENSE FOG IS POSSIBLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WESTERLY WIND GUSTS TO 45 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-PAZ101-102-181415- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-WESTERN CHESTER- EASTERN CHESTER- 913 AM EST MON DEC 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WESTERLY WIND GUSTS TO 45 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-181415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 913 AM EST MON DEC 17 2012 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. LOCALLY DENSE FOG IS POSSIBLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. LOCALLY DENSE FOG IS POSSIBLE ON MONDAY. THERE IS A GOOD CHANCE FOR PERIODS OF GALE FORCE GUSTS THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 8:41 PM EST | Dense Fog Advisory | PHI | Kent, New Castle, Sussex | 16 hr |
| Dec 17, 3:23 AM EST | Gale Watch | PHI | 24 hr | |
| Dec 17, 3:23 AM EST | Small Craft Advisory | PHI | 3 days |
Nearby
Dense Fog Advisories in New Jersey, 2012Dense Fog Advisories in Pennsylvania, 2012Dense Fog Advisories in Maryland, 2012Every dense fog advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.